Post # 1
in the past few years, ive changed my bc pills pretty often. a few bc i was bleeding 3 weeks out of the month, and others bc insurance company randomly decided to quit covering my pills and wanted to bill me full price (as it is i pay 33 dollars a month for them). this particular year, ive barely had my period. i mean ive gone damn near a full year without getting it. my doctor is not concerned unless i plan on having children. dh and i are 99% sure we would like to remain childless, but any change of heart couldnt be carried out until a few yrs down the road (im 27 and not worried) for financial reasons etc. im currently taking lo loestrin fe. anyone elsehad a similar reaction? about 2 days ago i was spotting and since then it has stopped…just getting a little worried as to whats going on
Post # 3
If you’re on any form of hormonal birth control, then this is a normal side effect. I have a Mirena IUD which has a low dose of hormones and I’ve not had a full-on period in about 2 years, and I have very light spotting about once every 4-5 months. If your doctor is not concerned, then you should not be either. In fact, a lot of women take BC just to skip their periods, and you’ll find tons of threads on this forum about changing when you take your placebo pills so as to manipulate your period and not have a period or spotting for your actual wedding or honeymoon.
Post # 4
I got ONE shot of Depoprovera and didn’t get a period for a year. I’d actually prefer to be in your shoes right now, as I’m on seasonique now and after 2 months of no period, I have been on my period for almost a full month. Wanna trade?
(What you are describing is a really normal side effect, btw)